Alesse breakthrough bleeding

 Category: Alesse

Questions and Answers

How can I control my breakthrough bleeding on alesse-28?

I am in my second week of pills and have been having breakthrough bleeding for about 5 days. I read that if you take advil or Ibeprofen that it slows down the flow. I am in desparate need. What should I do?

You can also try eating iron rich foods like spinach, raisins, and peanut butter (if not allergic to peanuts of course) to see if that is of some help.

However, I would recommend seeing your doctor for further evaluation of the situation to see what they say.

So, I had breakthrough bleeding on alesse a few days ago?

I was wondering what pills I should switch to...any suggestions?

If you are new to these specific pills it's best to stick with them. Breakthrough bleeding happens with most forms of birth control for the first few months of taking them so switching may not actually do anything. Stick with it and spotting in between periods should stop.

I just started my first pack of Alesse birth control pills, and I'm having breakthrough bleeding...

Is there anyway to slow it down? Any herbal remedies or vitamins? Women who have experienced breakthrough bleeding when first starting the pill, how long did it last for you?

I've heard that working out can suppress a period, is this true?

Just stick with it for 3 months and it should get better-I was ready to stop it after the first month and my friend had had the same prob, so I stuck with it and it got better. When I talked to my Doc about it she said many women had the same exact problem and after 3 months it cleared up.

Breakthrough bleeding on alessse. week early period. (1 week till i start green pills)?

I am on alesse, and I have had breakthrough bleeding since sunday, its like I am on my period, but still have a week until my real one. Which is supposed to be on the 24th, the first day of my greem pills. why is this happening? Will I have two periods this month?

marie_smreczak@yahoo.com

help.

It can take several weeks for your body to adjust to birth control pills. Many women experience breakthrough bleeding - my OB/GYN that this happens especially with the low dose pills. I kept on having breakthrough bleeding so I switched my birth control from low dose (Micronor) to depo provera. Depo provera causes uterine lining to thin and estrogen was low, so after awhile I experienced breakthrough bleeding on the depo. Doctor prescribed some extra birth control pills with high estrogen for a week and symptoms went away.

Is this breakthrough bleeding or periods ?

I started the pill, called ALESSE on april 27 (a sunday, about the fifth day of my periods)
i started to have bleeding may 5 or 6. I still have those bleeding today. It is lighter than my periods but i still need a pad (or even a regular tampon) and it is lasting now for a full week.

what is it ?? because it is not spotting (i heard you only see it when you wipe and it's not my case)
Is it possible that I had periods after two weeks of taking the pill?

FYI, before the pill, my periods were regular.

you are introducing hormones into your body...it will have to adjust to them...it will take some time for this to happen....things should level off in 2-3 months....if it does not or you do not like the effects it is having, contact your Dr...maybe this is not the right pill for you.....some pills work better for some than others...everyone's system will not react the same

Breakthrough bleeding with new pill?

I just started a new oral contraceptive pill. I previously used Alesee, but started to have breakthrough bleedings and shorter menstrual cycle that was less than the 28 day cycle.

I notified my doctor about this. She told me that the Alesse was no longer effective for me and I needed to be on a stronger oral contraceptive so she prescribed me Zovia.

It has been the first week on Zovia and it is worst then Alesse. I have stomach pains, nausia and breakthrough bleeding.

Anyone wanna help shed some light on this issue. Of course I am going to notify my doctor on this, but why is this happening?

It is the shift in hormone levels. Your body has become accustomed to the levels of chemicals you were providing through Alese. Zovia (as I understand it) contains a higher dosing of hormones, so your body is having a reaction to this increased dose. Give it a couple of weeks (although doctors will ask that you wait at least three FULL cycles before switching again) and see if the symptoms don't abate to more tolerable levels before asking to change again. Be prepared however for the fact that you may have to change again.

Implantation Bleeding or Breakthrough Bleeding?

I was on the Evra patch for years. I got off of it in Jan. I started Alesse in early April. I ovulated on the 18th and was having sex with my husband around that time (no protection). 6 days later, light bleeding started. I still have it and i'm due to get my period on may 2nd. Does this sound like breakthrough bleeding? Or Implantation Bleeding?

Could be either one. Wait till Friday and take a test.

Breakthrough bleeding on pill - keep taking?

I recently started taking Alesse, and am currently in the second week (about to start the third week) of my first pack of pills. I have taken this pill before with no negative side effects. This round, I noticed light breakthrough bleeding (enough to notice but not enough to wear a tampon) at the beginning of the second week (which I assumed would be the time when I would normally ovulate). I didn't think much of it, as it was my first month on the pills and my hormones were a bit out of whack, I'm sure. In the days since the first day of light bleeding, it has gotten heavier, to the point where I saturate a pantyliner.

Should I keep taking my pills, take the week off as normal, and then start another pack?

FYI, I AM using a back up birth control method.

Thanks!
Rachel

Hi Rachel- yes this is normal.... my doctor when I first started taking them, told me that this could happen for the first couple of months while your body gets used to the hormones.

blog comments powered by Disqus